RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1971, Volume 35, Issue 1  


Diophantine representation of enumerable predicates
Yu. V. Matiyasevich
3
On $n$-dimensional canonically polarized varieties and varieties of fundamental type
S. G. Tankeev
31
Rings of definition of dense subgroups of semisimple linear groups
È. B. Vinberg
45
Semisimple algebraic groups which are split over a quadratic extension
B. Yu. Weisfeiler
56
Homology spheres and contractible compact manifolds
A. Z. Dymov
72
Metric properties of endomorphisms on homogeneous spaces of compact groups
S. A. Yuzvinskii
78
Approximation of periodic functions by Fejér suns
G. K. Lebed', A. A. Avdeenko
83
Extreme values of functionals and best approximation on classes of periodic functions
N. P. Korneichuk
93
Recovery of a function from its coefficients in a Dirichlet series
A. F. Leont'ev
125
Integral characteristics of the growth of spectral functions for generalized second order boundary problems with boundary conditions at a regular end
I. S. Kats
154
Correctly solvable boundary value problems in an infinite layer for systems of linear partial differential equations
V. M. Borok
185
Differential properties of solutions of elliptic boundary-value problems with power singularities on the right-hand sides
Yu. P. Krasovskii
202
Bases in uniformly convex and uniformly flattened Banach spaces
V. I. Gurarii, N. I. Gurarii
210
Coefficient sequences in Hilbert and Banach space expansions
N. I. Gurarii
216
Control of Markov processes and $W$-spaces
N. V. Krylov
224
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019